# SDR CALA2022031400643

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 143N6619
- Condition: None
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO NR # 9285363. SUPPT. TASK: FWD CARGO DOOR EXTERIOR SKIN HAS REPAIR DOUBLER NEAR FWD BOTTOM CORNER 10 IN. FROM DOOR FWD EDGE, 11.75 IN. BELOW HANDLE (APPROX.). DOUBLER MEASURES 11 X 8 IN. FOUND IN GOOD CONDITION WITH NO OBVI OUS DISCREPANICES. REFER TO EA 5100-02345 REV E (OPS 12871) FOR REPAIR EVALUATION INSTRUCTIONS.
